MathSciNet Relay Station
MathSciNet bibliographic data
MR1277120 (96b:46035) 46E22 (47B99)
Kiliç, Semra The Berezin symbol and multipliers of functional Hilbert spaces. Proc. Amer. Math. Soc. 123 (1995), no. 12, 3687–3691.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement